Ramsey Numbers for Trees of Small Maximum Degree

For a tree T we write and , , for the sizes of the vertex classes of T as a bipartite graph. It is shown that for T with maximum degree , the obvious lower bound for the Ramsey number R(T,T) of is asymptotically the correct value for R(T,T).

This is a preview of subscription content, access via your institution.

Author information



Additional information

Received December 15, 1999

RID=" "

ID=" " The first and third authors were partially supported by NSERC. The second author was partially supported by KBN grant 2 P03A 021 17.

Rights and permissions

Reprints and Permissions

About this article

Cite this article

Haxell, P., Łuczak, T. & Tingley, P. Ramsey Numbers for Trees of Small Maximum Degree. Combinatorica 22, 287–320 (2002). https://doi.org/10.1007/s004930200014

Download citation

  • AMS Subject Classification (2000) Classes:  05C05, 05C55